MathSciNet Relay Station
MathSciNet bibliographic data
MR25586 (10,31a) 30.0X
Haefeli, Hans Georg Hyperkomplexe Differentiale. (German) Comment. Math. Helv. 20, (1947). 382–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement